# SDR QMLA2020032420015

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 5,232 hours, 18,528 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 109030203215216
- Condition: Cracked
- Location: Tailboom
- Part time: 5,232 hours, 18,528 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN 5 PIECES OF SUPPORTING STRUCTURE OF # 1 TAILROTOR DRIVESHAFT BEARING MOUNT. AM SERVICE ENGINEERING WORKING WITH AGUSTA ON REPAIR. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION PENDING AN APPROVED REPAIR FOR THESE CRACKS. ***
